Google ad
End of ad
left arrow
Google ads:
down arrow
Independent expert answers
on psychiatry and psychology

What does a Heroin User Feel?

Abstract: Description of how the body changes in ways you feel when you take heroin.

Web4Health logo
psychologist Independent medical expert answers on psychiatry and psychology

What does a Heroin User Feel?

Intelligent natural language question-answering in the area of psychology and psychiatry. Ask a simple question  Local help Info


Go the top of the page Top Forum iconDiscuss this Forum iconGet expert advice Printer Print
Question(s): 
Written by: Wendy Moelker, Psychologist in charge, tutor, Emergis center for mental health care, Goes, the Netherlands.
First version: 22 Jul 2008.
Latest revision: 24 Jul 2008.

What does a heroin user feel?

Answer:

When using heroin, respiration and heart beat slow down, the body temperature slightly drops and the pupils strongly narrow. Opiates decrease the functioning of the intestines and muscles, and sometimes even the sexual needs. First the user can have complaints of throwing up, headache, dizziness, nausea, itchiness and a 'weird' feeling in the head but the active substance doesn't cause damage to tissues and organs. Pain, grief, fear, hunger and cold cannot be felt anymore. The user relaxes and becomes indifferent. The average effect of heroin lasts between 4-6 hours depending on the substance, the dosage and the way it is used.

Intelligent natural language question-answering in the area of psychology and psychiatry. Ask a simple question:
Local help Info
Google ad
End of ad
Disclaimer: The documents contained in this web site are presented for information purposes only. The material is in no way intended to replace professional medical care or attention by a qualified psychiatrist or psychotherapist. It can not and should not be used as a basis for diagnosis or choice of treatment. If you find anything wrong, please notify us at .
Go to top of page To top of page